eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Tacrolimus cause Shock lung (ARDS (acute respiratory distress syndrome))?

Summary: Shock lung is found among people who take Tacrolimus, especially for people who are male, 60+ old, have been taking the drug for < 1 month, also take medication Prednisolone, and have Bone marrow conditioning regimen.

We study 13,504 people who have side effects while taking Tacrolimus from FDA and social media. Among them, 124 have Shock lung. Find out below who they are, when they have Shock lung and more.

You are not alone: join a mobile support group for people who take Tacrolimus and have Shock lung >>>

 

 

 

 

Tacrolimus

Tacrolimus has active ingredients of tacrolimus. It is often used in kidney transplant. (latest outcomes from 13,591 Tacrolimus users)

Shock lung

Shock lung (a condition in which the lungs suddenly become damaged) has been reported by people with rheumatoid arthritis, high blood pressure, acute myeloid leukaemia, multiple myeloma, pain. (latest reports from 11,560 Shock lung patients)

On Jan, 25, 2015: 13,504 people reported to have side effects when taking Tacrolimus. Among them, 124 people (0.92%) have Shock Lung.

Trend of Shock lung in Tacrolimus reports

Time on Tacrolimus when people have Shock lung * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Shock lung71.79%15.38%0.00%0.00%10.26%2.56%0.00%

Gender of people who have Shock lung when taking Tacrolimus * :

FemaleMale
Shock lung32.41%67.59%

Age of people who have Shock lung when taking Tacrolimus * :

0-12-910-1920-2930-3940-4950-5960+
Shock lung1.39%20.83%6.94%6.25%5.56%18.75%17.36%22.92%

Severity of Shock lung when taking Tacrolimus ** :

n/a

How people recovered from Shock lung ** :

n/a

Top conditions involved for these people * :

  1. Bone marrow conditioning regimen (22 people, 17.74%)
  2. Prophylaxis (21 people, 16.94%)
  3. Liver transplant (17 people, 13.71%)
  4. Constipation (16 people, 12.90%)
  5. Immunosuppression (15 people, 12.10%)

Top co-used drugs for these people * :

  1. Prednisolone (63 people, 50.81%)
  2. Methotrexate (58 people, 46.77%)
  3. Mycophenolate mofetil (47 people, 37.90%)
  4. Fludarabine phosphate (26 people, 20.97%)
  5. Heparin (24 people, 19.35%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Shock Lung while taking Tacrolimus?

You are not alone! Join a mobile support group:
- support group for people who take Tacrolimus and have Shock Lung
- support group for people who take Tacrolimus
- support group for people who have Shock Lung

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Tacrolimus, Shock lung

You may be interested at these reviews (Write a review):

  • Thrush while on prograf
    I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
  • After birth near death experience
    Following 48 hours of pitocin and a csection, I squared
    Acute Respiratory distress syndrome.
  • Rituxan mental changes (1 response)
    Within a month my daughter has had altered mental health symptoms such as confusion 'ADD symptoms' decrease in vision, trouble concentrating, frequent headaches and sharp head pain, forgetfulness, blanks out much more and 'feels off'
    it has now been about 5 months since last rituxan
  • Low platelet blood count
    Kidney transplant had been performed 10 years ago.Mycophenolate mofetil was introduced 5 years ago to replace azathioprine.It has caused various undesirable side effects like severe diarrhea,nausea,nose and gum bleeding and low platelet count.Most of them were reduced as soon as the dose decreased except from the low platelet count which seriously concerns me as it has gone almost down the lowest limit.
  • Suicide attempted at first then sadly completed from prograf
    The mother of my 12 year old son had a very successful career and recently received her 3rd kidney transplant after the previous kidney which lasted over 20 years had eventually succumbed to a chronic kidney disease. She had a very successful career as an RN and then a Nurse Anesthetist. Had a bright future and retirement and college plans etc. for herself and our son. House and vehicles paid off etc.

    She received a transplant which she waited 5 years on dialysis for. Still strong in her career and household and my sons care during those 5 years as well. Once she received her transplant and was prescribed Prograf 1 year ago her life changed dramatically. Confusion, severe depression, loss of focus crying several times a day. She pleaded about every month or so with the doctor to greatly reduce the Prograf or put her back on Immuran which worked well for her the previous 20 plus years. The doctor repeatedly told her there are no mental side effects associated with Prograf and that is was her and her kidney is fine. She went to see a therapist which did not help. She kept pleading the doctor for help including her family and loved ones pleading for her as well explaining how it dramatically changed her mentally. Sadly she began thinking her mind was irrecoverable from the damage from Prograf and started to think she would be a burden to her son and her family. The very ones she has always helped all these years. 6 weeks ago she attempted suicide driving her vehicle into a creek. She was admitted to a psychiatric hospital. A few days later released. She again pleaded with the doctor along with family members explaining how bad it is getting. Also visited a renal doctor locally she knew for her entire career. It was hard to do this as she was embarrassed about her condition but was desperate for help. Unfortunately that doctor to all of our surprise told her to go back to the first doctor and to persist with them. Sadly this was the last straw, she gave up, thinking she was mentally damaged for life despite all of us begging her to hold on til we found a doctor willing to help with something other than Prograf. She committed suicide a few days later. Leaving her son whom she loved and treasured more than anything. She left two suicide notes, one to her son explaining she was only going to hinder his life as she was now incapable of any kind of adult life and especially caring for him. She apologized of course but told him how absolutely special he is and to never ever change. She expressed her pride in him etc. and said she will always be watching him and keep sending signs of this. We believe she does.

More reviews for: Tacrolimus, Shock lung

Comments from related studies:

  • From this study (3 months ago):

  • The nausea is persistent and debilitating as is the fatigue. Nothing relieves the nausea. I was transplanted for esld Chronic Hep B but developed de novo autoimmune hepatitis with a touch of graft v. host disease.

    The emotional troubles became extremely exacerbated post-transplant.

    3 yrs post-transplant, my alkaline phosphatase is 3-4x above avg and my ggt remains at 635. I have developed cirrhosis of the new liver which is just under 3 yrs old due to autoimmune hepatitis. I have been told I will have to be re-transplanted.

    Reply

  • From this study (4 months ago):

  • Find out safety of Ditropan XL and Trospium for kidney transplant recipients. Interaction of these pharmaceuticals for safety.

    Reply

  • From this study (5 months ago):

  • TA 80/60

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.